Oct 12, 2007
Hi,doc! Thanks for the answers before. I am now under treatment for hepa B and I'm sad that I've been reading I will be taking this for a lifetime??? And I have consulted another doctor since I moved to another place, and is letting me stop my current drug (which I was taking for 3months)and try another "new" one.I'm again worried since the warning on the drugs is not to stop taking them or else it will worsen my condition. Please advise if its possible???
Response from Dr. McGovern
It is hard to answer since I do not know the details of your case. It sounds like your physician was not happy with your response so wanted to change therapy. It is best to stay on therapy with active hepatitis B with liver disease to prevent any flares of liver function tests.
Help with accidental needle prick protocol
Toilet Water splash in eye. SCARED TO DEATH!
- Blood In Urine After Fisting Worried I Have HIV
- Dizziness After Receiving Oral Sex Worried I Have HIV
- Itchy Balls After Touching Sperm Sign Of HIV AIDS
- Pain In Urethra After Licking Anus Worried I Have
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Human Immunodeficiency Virus Causing Joint Pain
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.